Jump to content

Sudden Feeling Of Being Drugged/ Lethargic


dizzygirl
 Share

Recommended Posts

i posted earlier in the week about my rough week.. well it is not getting any better.. Ontop of everything else.. I keep getting these sudden feelings that ive been drugged up.. and i get very lethargic.. and Im very near a feeling of fainting.. But its is kinda different from my normal presyncope cr%p i feel..i dont quite know how to describe it..

I have had several of these "episodes" in the past 3-4 days...i need assitance walking when i get like this.. my legs its like they have forgotten how to put one foot in front of the other.. my upper body kind of feels like its heavy and weighed down.. yet at the same time my upper body feels detached and fuzzy..

any my legs are just like to blobs of nothingness..i am so incredibly unsteady when tis happens..

once im get helped to the couch or the bed.. nearly instantly my body is out.. im totally asleep...right before falling asleep i feel complete fuzzy and disoriented.. my head especially feels the fuzzies.. But IM am out like a light.. I fall into my comatos stae of sleeping and i sleep anywhere from 4-9 hours straight after these spells... and im just done in for for the rest of the day.. cant really stay awake for any real amount of time.. and just totally and completely whiped out..

my b/f and i talked about it its something that im eating or drinking causing..something in my food doing? but my appetite is like gone.. we also wondered if im having some adverse reactoin to my meds..

But my everydays meds im on.. ive been on for like a few years i think.. so why would they be monkeying with me now? I dont know.. but this is scary and freakin' me out! geez it makes me feel like th reeper is knocking on my door...UGH

Link to comment
Share on other sites

That was one of my first symptoms. It was very disturbing to me. I thought that I was just not paying attention. But I would feel very drugged and unable to follow a conversation. I would then become very lethargic. I would get upset with myself. Thinking that I was somehow not being alert enough.

Link to comment
Share on other sites

Like someone else said your bp may be low, mine does that, but i noticed u werent on anything for low bp, so does it run low or do u know?? That could help, my friend who has had this a few yrs, has a bad case but hers gets so bad she has to use a walker of wheelchair at times, her toes will even curl. What really is frus, is i took her to the er, and the on call doc told her to straighten them out and it was in her head, god i rem when my symptons first started i went to the er, and they stuck me in the psyc ward, god what a nightmare, i hope u can and are feeling better. I bought a bp machine, and take mine when i dont feel good and record it. U may benefit from florinef, cant hurt to try

Good luck

Donna

Link to comment
Share on other sites

good to know im not aline in these freaky feelings.. tho im sorry that you gys ans gals have it too! it bites..

..Uhm no i havetn checked my BP when this happens.. I do have a BP machine..so next time i have a spell im going too..

Donna F.. Uh yes i do have issues with low BP.it gets quite low... but i also have issues with High BP as well..Im curently on 2 different BP meds....

I have tried the meds to raise BP and i do not do well on them.. so I do other thigns to help raise my pressure like wear compression hose, salt/fluid load...things like that..

Link to comment
Share on other sites

Sounds like a reaction I got to Florinef....I was so out of it, slept for like 24 hours, and felt disconnected from my body. I do get it every once in a while since then, even though I stopped the Florinef long ago. My POTS specialist told me that the lethargy is part of POTS. Sometimes it's very severe, and I feel that someone must of slipped something into my food, it's so overwhelming and like a fake chemical feeling. But the doc reassured me that it's the disease, not the medication. I still wonder though...it really feels like an artificial, drug-induced kind of mood.

Hope you find something that helps!

Link to comment
Share on other sites

yea im not on florinef.. i have tried it several different times and each time had to go off of it..

feeling drugged is not to a cool feeling at all...im still getting it very sudden onset.. yucky :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...